Exact solutions for network rewiring models

File Description SizeFormat 
0607196v3.pdfAccepted version222.51 kBAdobe PDFView/Open
Title: Exact solutions for network rewiring models
Authors: Evans, TS
Item Type: Journal Article
Issue Date: 1-Mar-2007
URI: http://hdl.handle.net/10044/1/10197
DOI: http://dx.doi.org/10.1140/epjb/e2007-00084-8
ISSN: 1434-6028
Publisher: SPRINGER
Start Page: 65
End Page: 69
Journal / Book Title: EUROPEAN PHYSICAL JOURNAL B
Volume: 56
Issue: 1
Copyright Statement: © EDP Sciences, Societ`a Italiana di Fisica, Springer-Verlag 2007. The original publication is available at www.springerlink.com
Appears in Collections:Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx